# SDR DU4R2009348

- Difficulty date: February 21, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 312003 NR 25799, DURING SCHEDULED INSPECTION FOUND CORROSION ON LT FWD LOWER FUS BELLY SKIN AT BS 500D S-26L
